MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST
Catalog Number 08086664190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about questionable positive results for 1 patient's serum/plasma sample tested with elecsys anti-hav g2 (anti-hav ii) assay on a cobas e801 immunoassay analyzer.On (b)(6) 2023: initial result: 0.674 coi (positive).On (b)(6) 2023, a new sample was drawn and tested.Result: 1.020 coi (negative).Rerun result: 1.060 coi (negative).The results were not consistent with the patient's previous results.The repeat result of the original sample from (b)(6) 2023 was 1.030 coi (negative).
 
Additional Manufacturer Narrative
The cobas e801 module serial number was (b)(6).Qc and calibration were acceptable.The alarm trace showed multiple sample foam detection alarms on the day of the event.The investigation is ongoing.
 
Additional Manufacturer Narrative
Pre-analytical data, alarm trace, and images were provided for investigation.An instrument check was done on (b)(6)2023 and the instrument was performing within specifications.The investigation of the sample images identified 3 different issues where the samples contained air bubbles, appeared to be turbid (fibrin clots) and contained a film/particles.The active gripper wheels appeared dusty.The investigation did not identify a product problem.The elecsys anti-hav ii assay performs within specifications.The cause of the event was due to pre-analytical issues (the samples contained air bubbles, appeared to be turbid/fibrin clots, and contained a film/particles) at the customer's site.Preanalytics are within the customer's responsibility.

Brand Name
ELECSYS ANTI-HAV II
Common Device Name
HEPATITIS A TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18485661
Report Number1823260-2024-00109
Device Sequence Number13015941
Product Code LOL
UDI-Device Identifier07613336129715
UDI-Public07613336129715
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K190428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue Number08086664190
Device Lot Number73012701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/20/2023
Supplement Date Received by Manufacturer01/25/2024
Initial Report FDA Received Date01/10/2024
Supplement Report FDA Received Date02/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown